MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD ENDO CLIP II; CLIP, IMPLANTABLE

DAVIS & GECK CARIBE LTD ENDO CLIP II; CLIP, IMPLANTABLE
Model Number 176657
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2026
Type of Reportable Event Malfunction

Brand Name
ENDO CLIP II
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key25808948
Report Number9612501-2026-01910
Device Sequence Number12250495
Product Code FZP
UDI-Device Identifier10884521057869
UDI-Public(01)10884521057869(17)300930(10)J5K4239NY
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K143644
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number176657
Device Catalogue Number176657
Device Lot NumberJ5K4239NY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Initial Report FDA Received Date07/14/2026
Date Device Manufactured10/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown